# SDR T17A201210240001

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N865TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258505
- Aircraft time: 7,400 hours, 5,276 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Seized
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ABOUT 10 MILES OUT,  FLAPS WERE EXTENDED TO 25,  AILERONS FELT "HEAVY AND STIFF".  WHEN THE FLAPS WENT TO 45 AT AROUND 1200AGL, FELT THE AILERONS LOCK UP IN CENTERED POSITION.  COULD NOT MOVE THE AILERONS LEFT OR RIGHT. ATTEMPTED SOME QUICK SHARP FIRM "JABS" WITH YOKE TO FREE AILERONS.  WAS ABLE TO FREE ABOUT 5 DEGREES (1 INCH) OF TRAVEL WITH THE YOKE RT AND LT.  LANDED ACFT.   AFTER THE FLAPS WERE RETRACTED, CHECKED THE CONTROLS. AILERONS EXTREMELY HARD TO MOVE & SEEMED TO BIND UP TO BEING UNABLE TO MOVE ABOUT THE "2 O'CLOCK" POSITION.
